MathSciNet Relay Station
MathSciNet bibliographic data
MR254413 (40 #7622) 35.37
Bakaljaev, O. S. A certain Cauchy problem. (Ukrainian) Zaporīz. Derž. Ped. īnst. Nauk. Zap. Fīz.-Mat. Ser. 6 1958 226–232.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement